# SDR 03FDEA01579

- Difficulty date: September 18, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727-200
- Aircraft serial: 21452
- Aircraft time: 47,331 hours, 33,028 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR SURFACE, FWD SIDE OF TOP FLANGE OF FLOOR BEAM BS 440, LBL 35, WL 208 HAS TOOLING DAMAGE. REPAIRED FLOORBEAM IAW SRM 53-10-8 FIG 8.
